# SDR CALA2022101802827

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR16 DOOR STOP #7 TOP I/B AND BOTTOM I/B HOLES HAVE CRACK IN DICATIONS IN FRAME AND INTERCOSTAL LAYERS. REPAIR BEFORE NEXT FL IGHT. REMOVED CRACK ON LH FR16 DOOR STOP 7, IN HOLES #1 AND #3 ON FRAM E AND INTERCOSTAL, IAW AURBUS DRAWING R531B118, FLOWCHART 4, REP AIR CODE A AND EC/RA 5311-02885. EMP: V936041 WC: 36349 STA: ST ENG BFM SFR# 1030164 INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC# 36349
